# SDR 95ZZZX2428

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7112V
- Make and model: Mooney M20F
- Aircraft serial: 220047
- Engine: Lyc IO360A1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Line
- Part number: 75167
- Condition: Chafed
- Location: Prop Gov Oil
- Part time: 678 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOLLOWING ENGINE REMOVAL REVEALED EXTREME CHAFING/WEAR DAMAGE TO PROP GOVERNOR EXTERNAL OIL LINE AT GOV. END APPROX 5 INCHES AWAY FROM B-NUT ATTACH.  DAMAGED AREA APPROX .25 INCH BY .50 INCH & WEAR WAS NEARLY THROUGH TUBE WALL THICKNESS.  OIL LOSS WAS IMMINENT.  AD NOTE 90-04-06 WAS ACCOMPLISHED 678 HRS PREVIOUSLY.  ACFT ANNUALED 5 TIMES SINCE.  AD LYC REQUIRED CLAMPING WAS PRESENT AND INTACT.  ENGINE MOUNT TUBE DAMAGED REQUIRING WELD REPAIR.  EXTREME WEAR PRESENT INDICATES PARTS HAD BEEN IN CONSTANT CONTACT AS OPPOSED TO START-UP/SHUTDOWN MOTION.
